My thyroid gland is very tender to touch or if I cough there is slight pain and I still have like a ball in my throat along with indigestion does anyone else have this?? This is actually the first time that I have experienced any pain in my throat area. My blood work has ranged from TSH of 0.15 - 7.63 and I have not yet had blood work for Hasimoto's. T3 and T4 are normal range this is 2 years of up's and downs however it's been more down lately than up!!
One side of mine is very tender due to nodules. I was diagnosed with acid reflux disease and have changed my diet and this has helped with the indigestion and chest pains. The throat issues I was having was all due to the acid. I am taking 2 prilosec a day. It seems the thyroid causes more acid and sometimes these go hand in hand. I gave up dairy, caffeine, spicy, chocolate and it really has helped.
Thanks for the enlight, and yes I do have slight tightness in my upper chest however I am going for an ultrasound tomorrow AM and am getting anxious as I've had this disease for so long and why now all these systoms? I guess in due time I will find out. My meds have been decreased however if I have to wait 6 weeks to feel better right now that just seems like a really long ways away.
I'm certainly not as knowlegable as a Dr. but I have been commenting on most posts that come in on this forum because it is theripudic for me too!
With your TSH going from 0.15 to 7.63, this definately looks like Hashi's Disease (hypo) because you are going from a hyper to a hypo reading on blood labs. If I understand correctly, Graves Disease causes a constant hyper state, so much so, that it endangers some people with severe cases of having uncontrollable hypertension and tachycardia (rapid heart rate) and they end up having to remove or destry their thyroid gland, then place them on thyroid replacement hormone.
Your's sure sounds like the often present swings Hashi's people have. I too had hyper times but mine declined into hypo fairly shortly after a few weeks of hyper and then stayed hypo from that time on, which I take 150mg Armour for.
Hope This Helped.
Yeah, I know how you feel. Try the diet change, especially cut any caffeine, it dont hurt to try. I was at the point I would have tried anything. If they said bending over and walking with my head between my knees would help, I would have been bending.
Levoxyl is the name for synthetic T-4 and Dr.s usually precribe it more often than the natural forms, the most well known being "Armour", which is a combination of both T-3 & T-4. This is the kind I take but was first started on Synthroid. The problem in SOME PEOPLE, is that their system won't convert the T-4 only hormone, into the other needed "T-3" hormone. They call this a hormone "conversion problem". The T-3 is actually the "active" form of thyroid hormone. Some people do just fine on the synthetic T-4 (my mother does).
On the other hand some people don't tolerate the natural Armour type medication because it causes them spells of HYPERthyroid symptoms. I've never had that problem.
ya when i was on levoxyl i had a dr. give me t3 to try with it . and i took it one day and I didnt like how it made me feel very wierd. do you think the armour would too or do you think because i took it seperatly it did that ? i guess what I am getting at is , when I took the thyroid med i didnt notice anything different .. Nothing not even a little bit . i would just think that if you are lacking something and you start taking a medication for what you are lacking you would see some difference you would feel slightly better. wouldnt you think? and now I am scared to try the meds again when I reald alot of you have gained weight being on them . i have already gained sooo much! ya know?
I read Mary's article very informational. How long does it take before my throat isn't in pain? It's not like I have a sore throat from a cold it's sheer pain all the time and to touch is almost impossible and coughing is just out of the question. Is this normal? I had a ultrasound yesterday however I'm not going to get the results til next week. I think my thyroid has enlarged and this is where the pain is coming from. Sound kinda normal? Sound like Hashi's?
Another thing people aren't aware of, me included until I found out is that when you take thyroid med., your own thyroid cuts back on it's own production (atrophy they call it). This means if you are not taking "full replacement dosage", for a while you just break-even. That's why Dr.s have you re-test several times especially at the begiining, until the dose is in the right range. That's why some people (I was one of them) feel no difference at all for a while because you simply break even until you get the right amount in you.
It's too bad there are so many of these crazy issues but all we can do, is the best we can! If you get a chance, read the two posts I wrote under the heading "have you read Mary Shomon's Article". I think it will interest you!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.